# SDR QXEA2010012900068

- Difficulty date: January 26, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 20,858 hours, 15,454 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR9500106
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FAIRLY STRONG LIGHTING BALLAST ODOR IN CABIN REPORTED BY F/A.  APPEARS TO BE STRONGEST IN VICINITY OF ROWS 9-11.  REPLACED BALLAST AT ROW 13AB IAW AMM 33-21-09-000-801-A01/400-801-A01. LIGHTS CHECKS GOOD. RETURNED TO SERVICE.
